Minimax estimation of a bounded scale parameter for scale-invariant squared-error loss

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Minimax estimation of a bounded scale parameter for scale-invariant squared-error loss

TitleMinimax estimation of a bounded scale parameter for scale-invariant squared-error loss
Publication TypeJournal Article
Year of Publication1999
Authorsvan Eeden, C, Zidek, JV
JournalStatistics and Risk Modeling
Volume17
Pagination1–30